Alert archive / New York / Snow Advisories in 2007
Snow Advisory 6, NWS Buffalo, NY
NWS Buffalo, NY issued this snow advisory at Nov 26, 2007, 4:04 AM EST for Jefferson County, Lewis County, New York. It took effect at Nov 27, 2007, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 26, 2007, 4:04 AM EST (09:04 UTC)
- In effect from
- Nov 27, 2007, 12:00 AM EST
- Expired
- Nov 26, 2007, 3:41 PM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2595 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KBUF 260904 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 404 AM EST MON NOV 26 2007 ...WET SNOW EXPECTED LATE TONIGHT AND TUESDAY MORNING... .DEEPENING LOW PRESSURE IS EXPECTED TO TRACK NORTHEAST FROM THE WESTERN GULF STATES AND REACH NORTHERN NEW ENGLAND BY TUESDAY MORNING. RAIN WILL ACCOMPANY THIS SYSTEM THROUGH ABOUT MIDNIGHT TONIGHT BUT COLDER AIR SEEPING IN FROM THE WEST WILL CHANGE THE RAIN TO WET SNOW. NYZ007-008-261715- /O.NEW.KBUF.SN.Y.0006.071127T0500Z-071127T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 404 AM EST MON NOV 26 2007 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. THREE TO FIVE INCHES OF HEAVY WET SNOW IS LIKELY TO ACCUMULATE THROUGH LATE TUESDAY MORNING...ESPECIALLY OVER HIGHER ELEVATIONS. A SNOW ADVISORY IS ISSUED WHEN SEVERAL INCHES ACCUMULATION IS EXPECTED. NO SEVERE WINTER WEATHER IS ANTICIPATED, BUT DRIVING CONDITIONS MAY BECOME HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SAGE
2 follow-up statements
000 WWUS41 KBUF 261635 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1135 AM EST MON NOV 26 2007 ...WET SNOW EXPECTED LATE TONIGHT AND TUESDAY MORNING... .DEEPENING LOW PRESSURE IS EXPECTED TO TRACK NORTHEAST FROM THE VALLEY AND REACH NORTHERN NEW ENGLAND BY TUESDAY MORNING. RAIN WILL ACCOMPANY THIS SYSTEM THROUGH ABOUT MIDNIGHT TONIGHT BUT COLDER AIR SEEPING IN FROM THE WEST WILL CHANGE THE RAIN TO WET SNOW. NYZ007-008-270045- /O.CON.KBUF.SN.Y.0006.071127T0500Z-071127T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 1135 AM EST MON NOV 26 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY. RAIN WILL CHANGE TO WET SNOW OVERNIGHT TONIGHT. WHILE MOST LOCATIONS WILL SEE ACCUMULATIONS RANGING FROM A COATING TO AS MUCH AS 2 INCHES THROUGH TUESDAY MORNING...THERE IS THE POTENTIAL FOR ISOLATED ACCUMULATIONS OF 3 TO 5 INCHES OVER THE HIGHER ELEVATION. A SNOW ADVISORY IS ISSUED WHEN SEVERAL INCHES ACCUMULATION IS EXPECTED. NO SEVERE WINTER WEATHER IS ANTICIPATED... BUT DRIVING CONDITIONS MAY BECOME HAZARDOUS. IF YOU WILL BE TRAVELING ALLOW EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ TMA
000 WWUS41 KBUF 262041 WSWBUF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 PM EST MON NOV 26 2007 NYZ007-008-262145- /O.CAN.KBUF.SN.Y.0006.071127T0500Z-071127T1500Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 341 PM EST MON NOV 26 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SNOW ADVISORY. RAIN WILL CONTINUE TO OVERSPREAD THE EASTERN LAKE ONTARIO REGION THIS EVENING. THE RAIN WILL GRADUALLY MIX WITH AND CHANGE TO WET SNOW LATE TONIGHT. THE COMBINATION OF MARGINAL SURFACE TEMPERATURES AND VERY WET GROUND IS EXPECTED TO REDUCE THE POTENTIAL FOR ACCUMULATING SNOWFALL. ACCUMULATIONS ARE ONLY EXPECTED TO BE 1 TO 2 INCHES TONIGHT...WITH 1 TO 2 INCHES POSSIBLE TUESDAY MORNING...MAINLY ACROSS HIGHER TERRAIN. THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED. MOTORISTS SHOULD STILL BE PREPARED FOR A FEW SLIPPERY SPOTS LATE TONIGHT AND TUESDAY MORNING...BUT SIGNIFICANT SNOWFALL IS NO LONGER ANTICIPATED. $$ HITCHCOCK/TMA
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this snow advisory went out at Nov 26, 3:58 AM EST, 6 minutes earlier.
Area forecast discussion, Nov 26, 3:58 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
358 AM EST MON NOV 26 2007
.SYNOPSIS...
LOW PRESSURE OVER THE WESTERN GULF STATES EARLY THIS MORNING WILL
DEEPEN AS IT TRACKS TO PENNSYLVANIA THIS EVENING AND TO NORTHERN NEW
ENGLAND BY TUESDAY MORNING. THIS SYSTEM WILL BRING RAIN TO OUR
REGION TODAY AND FOR AWHILE TONIGHT BEFORE CHANGING OVER TO SNOW AS
COLD AIR BUILDS IN FROM THE WEST. A SECONDARY LOW IS THEN FORECAST
TO FOLLOW FROM THE CENTRAL GREAT LAKES AND CROSS OUR REGION LATE
TUESDAY. HIGH PRESSURE WILL THEN BUILD IN FROM THE WEST LATE TUESDAY
NIGHT AND WEDNESDAY. ANOTHER LOW IS FORECAST TO TRACK NORTHEAST
ACROSS THE CENTRAL GREAT LAKES WEDNESDAY NIGHT INTO QUEBEC THURSDAY
WITH ANOTHER SHOT OF COLD AIR TO BUILD INTO OUR REGION IN ITS WAKE.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
JET INDUCED LIFT PRODUCED PRECIPITATION ACROSS OUR REGION MUCH
EARLIER THAN PREVIOUSLY THOUGHT OVERNIGHT. SOME WET SNOW AND SLEET
MIXED IN FOR AWHILE WITH EVAPORATIONAL COOLING IN AN INTIALLY DRY
LOWER ATMOSPHERE. THERE WAS EVEN SOME SPOTTY FREEZING RAIN OVER THE
SOUTHERN TIER FOR A SHORT WHILE. THE MAIN EVENT IS YET TO COME AS
THE WESTERN GULF STATES LOW TRACKS NORTHEAST. LOOKS LIKE THE BULK OF
THE STEADIER RAIN FROM THIS SYSTEM WILL REACH THE SOUTHERN TIER BY
MID MORNING THEN ACROSS THE NIAGARA FRONTIER AND THE FINGER LAKES
REGION FROM LATE MORNING INTO THE AFTERNOON. IT MAY HOLD OFF UNTIL
LATE AFTERNOON FOR THE EASTERN LAKE ONTARIO REGION. AT ANY RATE WE
WILL STICK WITH THE CATEGORICAL POPS FOR EVERYONE WITH MODERATE QPF.
HIGH TEMPERATURES SHOULD REACH THE LOW TO MID 40S IN MOST AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
TONIGHT WILL BE A BIT OF A CHALLENGE AS THE LOW CONTINUES TO TRACK
TO NORTHERN NEW ENGLAND AND COLDER AIR FILTERING IN FROM THE WEST
CHANGES THE RAIN TO SNOW. ONLY LOOKING AT AN INCH OR SO OF WET SNOW
FOR MOST AREAS BUT A LITTLE CONCERNED FOR JEFFERSON AND LEWIS
COUNTIES. WE WILL ISSUE A SNOW ADVISORY FROM MIDNIGHT UNTIL 10 AM
TUESDAY FOR 3 TO 5 INCHES OF WET SNOW BASED ON THE DEFORMATION ZONE
TRACKING ACROSS THAT REGION.
A SHORT WAVE EMBEDDED IN THE LONG WAVE UPPER TROUGH IS EXPECTED TO
BRING A SECONDARY LOW ACROSS THE GREAT LAKES TUESDAY AFTERNOON AND
EVENING ALONG WITH SCATTERED SNOW SHOWERS. THERE IS LAKE EFFECT
POTENTIAL SOUTHEAST OF THE LAKES THROUGH TUESDAY NIGHT BUT WITH
SHIFT WINDS I DONT BELIEVE WE WILL GET ENOUGH IN ANY ONE AREA TO
WARRANT ADVISORIES AT THIS TIME. THIS WILL HAVE TO BE MONITORED.
HIGH PRESSURE BUILDS OVER US WEDNESDAY WITH WARM ADVECTION ALOFT
DURING THE DAY. WE WILL STICK WITH A FAIR WEATHER FORECAST AT THIS
TIME WITH PRECIPITATION HOLDING OFF UNTIL WEDNESDAY NIGHT. P-TYPE IN
QUESTION AT THIS TIME. WE WILL STICK WITH RAIN OR SNOW AT THIS TIME.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A CLIPPER TYPE SYSTEM OVER THE CENTRAL GREAT LAKES IS EXPECTED TO
LIFT NORTHEAST ACROSS ONTARIO AND INTO QUEBEC WEDNESDAY NIGHT AND
THURSDAY...AND WILL BE ACCOMPANIED BY A GENERAL CHANCE OF RAIN
AND/OR SNOW SHOWERS CHANGING OVER TO SNOW AND LAKE EFFECT SNOW.
NOTABLY COLDER AIR FLOODING INTO THE REGION IN THE WAKE OF THE LOW
SHOULD BRING A GOOD POSSIBILITY OF LAKE EFFECT SNOWS EAST OF THE
LAKES THURSDAY AFTERNOON THROUGH FRIDAY...BEFORE ANOTHER CLIPPER
PASSES THROUGH FRIDAY NIGHT AND TEMPORARILY DISRUPTS THE ACTIVITY
VIA ITS ASSOCIATED WARM ADVECTION PATTERN AND AN INCREASE IN SHEAR.
FOLLOWING ITS PASSAGE...A RENEWED NORTHWESTERLY FLOW OF COLD AIR
WILL SPREAD ACROSS THE AREA...AND WILL ACT TO RE-ESTABLISH LAKE
SNOWS SOUTHEAST OF THE LAKES ONCE AGAIN.
A DEEPENING TROUGH IN THE UPPER PLAINS WILL DRAW A SURFACE LOW FROM
THE CENTRAL PLAINS TO THE EASTERN LAKES ON SUNDAY AND SUNDAY NIGHT.
THE PATTERN IMPLIES A SNOW EVENT AT THE ONSET ON SUNDAY
AFTERNOON...CHANGING TO SLEET AND FREEZING RAIN SUNDAY NIGHT. THE
THERMAL PATTERN ALOFT IS STILL VERY QUESTIONABLE AND SUBJECT TO BIG
CHANGES BY THEN...SO WILL STAY WITH JUST SNOW AT THIS TIME...BUT
THIS COULD SHOW A SIGNIFICANT SLEET AND FREEZING RAIN EPISODE IF THE
PATTERN PERSISTS.
LOOKING EVEN FURTHER OUT...THE LONG RANGE GUIDANCE AND GLOBAL
TELECONNECTIONS BOTH CONTINUE TO SUGGEST THAT WE WILL BE HEADING
INTO A PROLONGED PERIOD OF EVEN COLDER AND MORE WINTRY WEATHER
DURING THE FIRST FULL WEEK OF DECEMBER...JUST IN TIME FOR THE START
OF METEOROLOGICAL WINTER. SOME DETAILS...
AN ANOMALOUSLY STRONG RIDGE OFF THE WEST COAST FOR THE START OF
DECEMBER HAS BEEN FORECAST FOR SEVERAL RUNS OF BOTH THE GFS
ENSEMBLES AND ECMWF. THE +3 STD RIDGE IS EXPECTED TO EXTEND
ACROSS ALASKA AND THE YUKON TO EASTERN PARTS OF SIBERIA...WHILE
ANOTHER BLOCKING RIDGE WILL SET UP SHOP OVER GREENLAND AND THE
NORTH ATLANTIC. THE COMBINATION OF THE TWO BLOCKING RIDGES WOULD
SET UP A PATTERN WHERE VERY COLD AIR OVER SIBERIA WOULD BE ALLOWED
TO CROSS THE POLE AND EVENTUALLY MAKE ITS WAY ACROSS THE CANADIAN
PRAIRIES TO THE STATES. THIS WOULD BE A CLASSIC PHASED +PNA/-NAO
PATTERN THAT HAS A VERY HIGH CORRELATION TO BELOW NORMAL
TEMPERATURES ACROSS THE GREAT LAKES REGION.
BY THE BEGINNING OF DECEMBER...A BROAD FULL LATITUDE TROUGH WILL BE
FOUND OVER MUCH OF NORTH AMERICA. IN FACT...CANADIAN...EUROPEAN AND
U.S. OPERATIONAL AND ENSEMBLE MODELS ARE ALL IN AGREEMENT THAT AN
ANOMALOUSLY DEEP TROUGH WILL BE FOUND OVER THE GREAT LAKES.
ACCORDING TO THE CLIMATE PREDICTION CENTER...THE UPCOMING TROUGH
WILL BE SIMILAR TO ONES FOUND OVER OUR REGION IN EARLY DECEMBER 1995
AND MID DECEMBER 1965 WHEN SFC TEMPS AVERAGED ABOUT 10 DEGREES BELOW
NORMAL. IN ANY CASE...
A POLAR VORTEX IS EXPECTED TO TAKE SHAPE OVER JAMES BAY/NRN ONTARIO
WITH SOME GUIDANCE SUGGESTING H8 TEMPS AS LOW AS -32C OVER PARTS OF
CENTRAL CANADA TO START THE NEW MONTH. THIS CORE OF BITTERLY COLD
ARCTIC AIR IS THEN EXPECTED TO DROP ACROSS THE U.S. NORTHERN PLAINS
BEFORE HEADING FOR THE MID WESTERN STATES.
THIS BITTERLY COLD AIRMASS WILL HAVE SOME TIME TO MODIFY A BIT AS
THE OVERALL H5/7 FLOW CIRCULATES IT INTO THE GREAT LAKES REGION
DURING THE MID AND LATTER PORTIONS OF NEXT WEEK...BUT WITH H85 TEMPS
OF -20C OR SO IT WILL STILL BE QUITE COLD FOR EARLY DECEMBER. IT
WILL ALSO BE MORE THAN COLD ENOUGH TO GENERATE SIGNIFICANT LAKE
EFFECT SNOW.
TO SUMMARIZE...LONG RANGE GUIDANCE AND CORRELATIONS TO HEMISPHERIC
TELECONNECTIONS BOTH STRONGLY SUGGEST A COLD FIRST TWO WEEKS OF
DECEMBER. ALONG WITH THE COLD AIR...SNOW SHOWERS SHOULD BE FAIRLY
WIDESPREAD AS WELL WITH SIGNIFICANT LAKE SNOWS MORE LIKELY IN THE
TYPICAL SNOWBELTS. STAY TUNED
THIS SCENARIO IS SUPPORTED BY BOTH THE 6 TO 10 AND 8 TO 14 DAY TEMP
GUIDANCE SUPPLIED BY THE CLIMATE PREDICTION CENTER.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
DETERIORATING CONDITIONS REGIONWIDE TONIGHT AND MONDAY.
THE VFR CONDITIONS THAT HAVE HELPED TO EASE THE MINDS OF RETURNING
HOLIDAY TRAVELERS WILL GIVE WAY TO MVFR AND EVENTUALLY IFR
CONDITIONS DURING THE COURSE OF TONIGHT AND EARLY MONDAY. IN
FACT...WIDESPREAD IFR CONDITIONS WILL BE EXPERIENCED ACROSS THE
REGION FOR THE BULK OF MONDAY.
FIRST...AN AREA OF MIXED PRECIPITATION WILL MOVE FROM OHIO ACROSS
WESTERN NEW YORK TONIGHT. TEMPERATURES WILL LIKELY BE JUST COLD
ENOUGH FOR STHE PRECIPITATION TO FALL AS A MIX OF SLEET AND RAIN
OVER THE WESTERN COUNTIES...WHILE A BIT OF LIGHT SNOW AND SLEET WILL
BE POSSIBLE EAST OF LK ONTARIO TOWARDS MORNING. THIS COULD PRODUCE
SOME MINOR DELAYS FOR OVERNIGHT AIR TRAVELERS.
ON MONDAY...THE MAIN PRECIPITATION WILL BEGIN AS A MOISTURE RICH
STORM SYSTEM OVER THE OHIO VALLEY WILL BECOME BETTER ORGANIZED WHILE
LIFTING TOWARDS WESTERN NEW YORK. THIS FEATURE WILL SPREAD IFR CIGS
AND STEADY RAIN ACROSS WESTERN AND EVENTUALLY NORTH CENTRAL NEW YORK
AS THE DAY PROGRESSES. ALL TAF SITES SHOULD BE UNDER IFR CONDITIONS
BY EARLY TO MID AFTERNOON.
THE STEADY RAIN AND IFR CIGS WILL PERSIST THROUGH MONDAY EVENING
WHILE THE STORM SYSTEM WILL LIFT TO THE NORTHEAST ACROSS CENTRAL
PENNSYLVANIA AND EASTERN NEW YORK. AS THE STORM MOVES AWAY FROM OUR
REGION AFTER MIDNIGHT MONDAY NIGHT...COLDER AIR WILL BE DRAWN
SOUTHWARDS FROM CANADA. THIS WILL CHANGE LEFTOVER RAIN TO SNOW
SHOWERS WITH IFR/MVFR CIGS AND VSBYS ANTICIPATED FOR THE EARLY
MORNING HOURS OF TUESDAY.
LOOKING FURTHER AHEAD...HIGH PRESSURE OVER THE UPPER GREAT LAKES
WILL GRADUALLY BUILDS TO THE EAST. THIS WILL IMPROVE MOST AREAS TO
VFR CONDITIONS BY LATE TUESDAY MORNING ALTHOUGH CONDITIONS WILL
IMPROVE LAST FOR AREAS SOUTHEAST OF THE LAKES WHERE SOME LIMITED
LAKE EFFECT ACTIVITY WILL BE LIKELLY INTO TUESDAY NIGHT. THE
AFOREMENTIONED AREA OF HIGH PRESSURE WILL THEN PROVIDE US WITH
DRY/VFR WEATHER FOR WEDNESDAY...BEFORE A CLIPPER-TYPE SYSTEM CROSSES
THE AREA WITH A GENERAL THREAT OF -SHRA/-SHSN LATER WEDNESDAY NIGHT
AND THURSDAY.
&&
.MARINE...
WEAK RIDGING PASSING ACROSS THE LOWER LAKES TONIGHT WILL RESULT IN A
WEAKENING PRESSURE GRADIENT. WINDS AND WAVES SUBSIDING BELOW SMALL
CRAFT ADVISORY CRITERIA. HAVE DROPPED SMALL CRAFT ADVISORY EAST OF
LAKE ONTARIO AS WINDS/WAVES HAVE DIMINISHED EARLY THIS MORNING.
DEVELOPING LOW PRESSURE OVER THE LOWER OHIO VALLEY THIS MORNING
WILL THEN LIFT NORTHEAST TO CENTRAL NEW YORK BY MONDAY
EVENING...THEN INTO NEW ENGLAND MONDAY NIGHT. INCREASING WESTERLY
WINDS BEHIND THIS SYSTEM WILL LIKELY NECESSITATE ADDITIONAL SMALL
CRAFT ADVISORIES BEGINNING LATE TUESDAY MORNING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EST TUESDAY FOR
NYZ007-008.
MARINE...NONE.
&&
SYNOPSIS...SAGE
NEAR TERM...SAGE
SHORT TERM...SAGE
LONG TERM...RSH/WCH
AVIATION...RSH
MARINE...WCHHazardous weather outlook, Nov 26, 1:59 AM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 159 AM EST MON NOV 26 2007 NYZ003>006-019-020-085-270700- MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-CHAUTAUQUA-CATTARAUGUS- SOUTHERN ERIE- 159 AM EST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LATEST RUN OF LONG RANGE MODELS INDICATE A POTENTIAL FOR SIGNIFICANT LAKE EFFECT SNOW BANDS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-002-007-008-010>014-021-270700- NIAGARA-ORLEANS-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-ALLEGANY- 159 AM EST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-270700- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 159 AM EST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 11:37 PM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Chautauqua, Wyoming | 2 hr |
Nearby
Snow Advisories in New York, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.